Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 192957, 11 pages
http://dx.doi.org/10.1155/2014/192957
Research Article

On Some Nonclassical Algebraic Properties of Interval-Valued Fuzzy Soft Sets

1Department of Applied Mathematics, School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China
2Mathematics and OR Section, Xi’an Research Institute of High-Tech Hongqing Town, Xi’an 710025, China

Received 8 February 2014; Accepted 30 June 2014; Published 20 July 2014

Academic Editor: Muhammad I. Ali

Copyright © 2014 Xiaoyan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Liu, Feng Feng, and Hui Zhang, “On Some Nonclassical Algebraic Properties of Interval-Valued Fuzzy Soft Sets,” The Scientific World Journal, vol. 2014, Article ID 192957, 11 pages, 2014. https://doi.org/10.1155/2014/192957.